# SDR 2022FA0000329

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N750GM
- Make and model: Cessna 750
- Aircraft serial: 7500066
- Aircraft time: 9,868 hours, 5,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED IN WICHITA WITH VENT LINE AND EMERGENCY EXTEND LINE DISCONNECTED FROM THE EMERGENCY GEAR EXTENDED BOTTLE. THE MAINTENANCE MANUAL WAS NOT FOLLOWED WHEN THE GEAR BOTTLE WAS LAST INSTALLED, AND BOTH LINES TO THE EMERGENCY GEAR BLOW-DOWN BOTTLE WERE NOT CONNECTED. PER THE MAINTENANCE TRACKING SYSTEM OF THE CUSTOMERS, THE LAST TIME THIS BOTTLE WAS IN MAINTENANCE WAS 21/JAN/2022 BY BRIAN K ELWICK A&P 3280426. 
SEE MAINTENANCE MANUAL STEPS BELOW                                                                                                  
B.
INSTALL PNEUMATIC STORAGE BOTTLE (REFER TO FIGURE 201).

WARNING:	
FOR AIRPLANES THAT HAVE THE PRESSURE GAGE INSTALLED DIRECTLY TO THE BOTTLE, DO NOT INSTALL THE GAGE FITTING TOO DEEP INTO THE BOTTLE. THE FITTING CAN OBSTRUCT THE AIRFLOW IF YOU ACTUATE THE BLOWDOWN.

NOTE:	
IF A REPLACEMENT CONTROL VALVE ASSEMBLY HAS BEEN INSTALLED, REMOVE FITTINGS FROM EXISTING VALVE ASSEMBLY AND INSTALL IN REPLACEMENT VALVE ASSEMBLY IN SAME MOUNTING ORIENTATION, USING NEW O-RINGS AND BACKUP RINGS.

(1)
PLACE PNEUMATIC STORAGE BOTTLE IN MOUNTING POSITION AND SECURE TOP OF BOTTLE TO PLATE ASSEMBLY BY INSTALLING SCREWS.

(2)
SECURE RETAINING CLAMP AROUND BOTTLE AND TIGHTEN CLAMP NUT.

NOTE:	
IF BLEED VALVE WAS REMOVED TO FACILITATE REMOVAL/INSTALLATION, INSTALL BLEED VALVE AT THIS TIME USING NEW SEALS AS APPLICABLE.

(3)
IDENTIFY AND CONNECT VENT LINE, PRESSURE LINE AND GAGE LINE TO FITTINGS ON PNEUMATIC BOTTLE.

(4)
POSITION CONTROL CABLE THROUGH STORAGE BOTTLE LEVER STOP BRACKET AND INSTALL CABLE STOP. INSTALL CABLE CLAMPS AND ADJUST CABLE PER PROCEDURE IN PNEUMATIC STORAGE BOTTLE CONTROL CABLE REMOVAL/INSTALLATION.

(5)
SERVICE THE PNEUMATIC STORAGE BOTTLE. FOR BOTTLE SERVICING PROCEDURE, REFER TO CHAPTER 12, HIGH PRESSURE PNEUMATIC SERVICE VALVES - SERVICING, AND LANDING GEAR AND BRAKE EMERGENCY PNEUMATIC SYSTEMS - SERVICING.

(6)
PLACE THE AIRPLANE ON JACKS. REFER TO CHAPTER 7, JACKING - MAINTENANCE PRACTICES.

(7)
PERFORM A CHECK OF THE GEAR BLOWDOWN SYSTEM. REFER TO THE SECTION GEAR BLOWDOWN OPERATIONAL TEST IN THE TOPIC, LANDING GEAR HYDRAULIC SYSTEM - ADJUSTMENT.

(8)
CHECK FOR LEAKAGE AT FITTINGS, VALVE AND LINES.

(9)
CLOSE LEFT NOSE COMPARTMENT DOOR.

(10)
REMOVE AIRPLANE FROM JACKS AND INSTALL REMOVED ACCESS PANELS.
